ONE-DIMENSIONAL RANDOM WALK WITH PHASE TRANSITION.

O. E. Percus, J. K. Percus

Research output: Contribution to journalArticlepeer-review

Abstract

A random walk on a one-dimensional lattice is considered. The walk is asymmetric but with different asymmetry on the right and left halves of the line. As the parameter space describing the two asymmetries is covered, several qualitatively different distributions result: limiting distribution, unimodal diffusion and bimodal diffusion. The corresponding parameter space phase boundaries are obtained, as well as the precise form of the distributions.

Original languageEnglish (US)
Pages (from-to)485-497
Number of pages13
JournalSIAM Journal on Applied Mathematics
Volume40
Issue number3
DOIs
StatePublished - 1981

ASJC Scopus subject areas

  • Applied Mathematics

Fingerprint Dive into the research topics of 'ONE-DIMENSIONAL RANDOM WALK WITH PHASE TRANSITION.'. Together they form a unique fingerprint.

Cite this